# SDR 99ZZZX2501

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: AIR130232
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CRACK 1 INCH LONG BY .010 INCH WIDE DETECTED BY FLUORESCENT PENETRANT INSPECTION DURING NORMAL OVERHAUL CYCLE. CSN:  13,573.
